Advertisement

Mathematische Annalen

, Volume 281, Issue 2, pp 209–218 | Cite as

Degree bounds for the defining equations of arithmetically Cohen-Macaulay varieties

  • Ngô Viêt Trung
  • Giuseppe Valla
Article

Keywords

Degree Bound 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Eisenbud, D., Goto, S.: Linear free resolutions and minimal multiplicity. J. Algebra88, 89–133 (1984)Google Scholar
  2. 2.
    Geramita, A.V.: The equations defining arithmetically Cohen-Macaulay varieties of dimension ≧1. The curves seminar at Queen's, Vol. III, Queen's Paper in Pure and Applied Mathematics 61, Queen's University, Kingston 1984Google Scholar
  3. 3.
    Griffiths, P., Harris, J.: Principles of algebraic geometry. New York: Wiley 1978Google Scholar
  4. 4.
    Harris, J.: A bound on the geometric genus of projective varieties. Ann. Sc. Norm. Sup. Pisa Ser. IV8, 35–68 (1981)Google Scholar
  5. 5.
    Harris, J.: Curves in projective space. Montreal: Les Presses de l'Université de Montreal 1982Google Scholar
  6. 6.
    Maroscia, P., Vogel, W.: On the defining equations of points in general position in ℙn. Math. Ann.269, 183–189 (1984)Google Scholar
  7. 7.
    Sally, J.: Reductions, local cohomology, and Hilbert functions of local rings. Commutative Algebra (Durham), London Math. Soc. Lect. Note Ser. 72. Cambridge: Cambridge University Press 1982Google Scholar
  8. 8.
    Treger, R.: On equations defining arithmetically Cohen-Macaulay schemes. I. Math. Ann.261, 141–153 (1982)Google Scholar
  9. 9.
    Treger, R.: On equations defining arithmetically Cohen-Macaulay schemes. II. Duke Math. J.48, 35–47 (1981)Google Scholar
  10. 10.
    Trung, N.V.: Reduction exponent and degree bound for the defining equations of graded rings. Proc. Am. Math. Soc. (to appear)Google Scholar
  11. 11.
    Trung, N.V., Valla, G.: Degree bounds for the defining equations of arithmetically Cohen-Macaulay and Buchsbaum varieties. Preprint No. 15, Institute of Mathematics, Hanoi 1986Google Scholar
  12. 12.
    Stückrad, J., Vogel, W.: Castelnuovo bounds for certain subvarieties in ℙn. Preprint No. 11, Karl-Marx-Universität Leipzig 1986Google Scholar
  13. 13.
    Gruson, L., Lazarsfeld, R., Peskine, C.: On a theorem of Castelnuovo, and the equations defining space curves. Invent. Math.72, 491–506 (1983)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Ngô Viêt Trung
    • 1
  • Giuseppe Valla
    • 2
  1. 1.Institute of MathematicsHanoiVietnam
  2. 2.Istituto di MatematicaUniversità di GenovaGenovaItaly

Personalised recommendations